# SDR UIEA2017020800158

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 69,575 hours, 10,999 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 65B11862371
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLICE PLATE OF LT WING OTBD LE LOWER SKIN PANEL INSTALLATION AT OLES 1304 CORRODED. REMOVED DAMAGED PART IAW SRM 51-40-02 REV 78.  FABRICATED PART IAW EI T2017P57M-068 REV O. INSTALL FABRICATED PART IAW SRM 51-40-02 REV 78. AND DWG 65B11862 ID 0002 REV F.
